2010 GO camp Meeting Agenda

From GO Wiki
Revision as of 00:37, 16 June 2010 by Siegele (talk | contribs) (1:30 Annotation and annotation propagation)

Jump to: navigation, search

Minutes

Day 1 morning session

8:30 Registration

9:00 Introductions and objectives of the meeting

  1. Introductions & Logistics: Serenella Ferro Rojas
  2. Goals: Pascale Gaudet

GO – Ontology, annotation, tools and technical aspects

Chairs: Serenella Ferro Rojas and Pascale Gaudet

  1. 9:15 An introduction to the GO ontology : terms, definitions, synonyms, relationships, cross-products. Jane Lomax (10-15 min)
  2. Annotation Process
    • 9:30 General overview of the annotation guidelines used by GO, and contributing resources. Rama Balakrishnan (15 min)
    • 9:45 General overview UniProtKB/SwissProt manual annotation. Serenella (15 min)File:Serenella-Swiss-Prot Intro.pdf
 10: 15 Break

10: 30 Binding documentation

 12:30 Lunch

Day 1 afternoon session

1:30 Annotation and annotation propagation

  • Chairs: Alan Bridge and Paul Thomas
  • Minutes: Debby
  1. 1:30 Compara (remote presentation). Javier ~ 20 min
  2. 1:50 Automated Inferencing methods. Alan Bridge ~ 20 min
    • HAMAP inferencing
  3. 2:15 Reference genome: GO's approach to annotation propagation
    • Introduction to the Reference Genome Project Pascale ~ 10 min
    • Phylogenic tree-based homology annotation- Paul ~ 20 min
    • PAINT demo and examples. Mike ~ 20 min


Questions from participants

  1. How do other groups deal with the issue of not being able to propagate IC GO annotations, leading to inconsistent GO annotation? (Eleanor/Becky).
  2. How to define the limits of ISS propagation from phylogenetic studies ? (Manu)


 3:15 Break

3:30 Response to terms

File:WG-Response-to-Becky-Pascale.pdf



Day 2 morning session

9:00 Latest GO development

Chris Mungall (30 min)

    • The extended GO OBO format
    • New annotation format – GAF2.0
    • Annotation extensions (column 16)

9:30 GO browsers: AmiGO and QuickGO

Rachael Huntley (30 min)

10:00 Annotation of HTP data: reviewing the guidelines

  • Rama : SGD practices
  • Swiss-Prot practices

Questions from the users

  1. How to distinguish between large-scale experiments (LSE) and specific experiments derived GO annotation ? PubMed list of LSE, additional tags ?!? (Manu)

10:20 New evidence codes proposal

Rama


 10:30 Break

10:45 Annotation of complexes

Day 2 afternoon session

 12:30 Lunch  
 Afternoon: Explore Geneva


 7 PM Group dinner

Day 3 morning session

9:00 Use of Regulation

 10:30 Break

10:45 How is a downstream effect defined

  • Chairs: Rachael Huntley and Varsha Khodiyar
  • *Minutes: Yasmin, Ursula
 12:00 lunch

2:00 Day 3 afternoon session: Future plans

  • Chairs: Suzanna Lewis and Pascale Gaudet
  • Minutes: Jane and Val

2:00 Quality control checks

Summary from all working groups

  • Taxon checks
  • Specific checks based on GO IDs and evidence codes: 5515, IEP, etc (Rama) - see wiki page
  • Annotation Matrix method (Val Wood)
    • interontology links: could not only be used to infer new GO annotations, but could also be useful to indicate where GO terms should not be co-annotated (e.g. if you know that protein X is directly involved in process Y - then you should not consider annotating to 'regulation of process Y')

2:30 Community involvement in annotation

  • Jim Hu: students project CACAO
  • dictyBase, pomBase: involving the community


  3:00 Break

3:15 Proposing annotation projects to the reference genome

see Strategy_for_establishing_RefG_annotation_priorities

3:30 Communication within the GO consortium

Communication flow to ensure that the various annotating groups keeping with all the ontology development/changes (new relationships specifically)? (Rama)


Closing discussion and summary of meeting

Pascale Gaudet






Back to 2010_GO_camp_Meeting_Logistics